Alert archive / Georgia / Tornado Warnings in 2022
Tornado Warning 11, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 7, 2022, 2:27 AM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2022, 2:27 AM EDT (06:27 UTC)
- Expired
- Apr 7, 2022, 3:00 AM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 50 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 2:40 AM EDT | HAIL 0.5 | 1 Ese Folkston, GA | PEA TO MARBLE SIZED HAIL FELL OFF OF GABBY ST. VIDEO RELAYED VIA SOCIAL MEDIA. RADAR ESTIMATED TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1350 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.9
The text
As transmitted.
091
WFUS52 KJAX 070627
TORJAX
FLC089-GAC039-049-070700-
/O.NEW.KJAX.TO.W.0011.220407T0627Z-220407T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
227 AM EDT Thu Apr 7 2022
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northern Nassau County in northeastern Florida...
Southwestern Camden County in southeastern Georgia...
Northeastern Charlton County in southeastern Georgia...
* Until 300 AM EDT.
* At 227 AM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Homeland, or near Folkston, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Folkston and Homeland around 235 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3080 8212 3088 8216 3098 8182 3081 8179
TIME...MOT...LOC 0627Z 257DEG 36KT 3085 8208
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AB3 follow-up statements
140
WWUS52 KJAX 070634
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
234 AM EDT Thu Apr 7 2022
FLC089-GAC039-049-070700-
/O.CON.KJAX.TO.W.0011.000000T0000Z-220407T0700Z/
Nassau FL-Camden GA-Charlton GA-
234 AM EDT Thu Apr 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTHERN
NASSAU...SOUTHWESTERN CAMDEN AND EAST CENTRAL CHARLTON COUNTIES...
At 234 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Homeland, or over Folkston, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Nassau, southwestern Camden and east central Charlton
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3080 8204 3089 8208 3098 8182 3081 8179
TIME...MOT...LOC 0634Z 257DEG 36KT 3087 8200
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
AB042
WWUS52 KJAX 070642
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
242 AM EDT Thu Apr 7 2022
FLC089-070651-
/O.CAN.KJAX.TO.W.0011.000000T0000Z-220407T0700Z/
Nassau FL-
242 AM EDT Thu Apr 7 2022
...THE TORNADO WARNING FOR NORTHERN NASSAU COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3082 8190 3083 8190 3083 8194 3090 8196
3097 8182 3081 8179
TIME...MOT...LOC 0641Z 257DEG 36KT 3089 8191
$$
GAC039-049-070700-
/O.CON.KJAX.TO.W.0011.000000T0000Z-220407T0700Z/
Camden GA-Charlton GA-
242 AM EDT Thu Apr 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHWESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES...
At 241 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Homeland, or near Folkston, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Camden and northeastern Charlton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3082 8190 3083 8190 3083 8194 3090 8196
3097 8182 3081 8179
TIME...MOT...LOC 0641Z 257DEG 36KT 3089 8191
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
AB226
WWUS52 KJAX 070653
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
253 AM EDT Thu Apr 7 2022
GAC039-049-070702-
/O.EXP.KJAX.TO.W.0011.000000T0000Z-220407T0700Z/
Camden GA-Charlton GA-
253 AM EDT Thu Apr 7 2022
...THE TORNADO WARNING FOR SOUTHWESTERN CAMDEN AND NORTHEASTERN
CHARLTON COUNTIES WILL EXPIRE AT 300 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
LAT...LON 3082 8190 3083 8190 3083 8194 3090 8196
3097 8182 3081 8179
TIME...MOT...LOC 0652Z 257DEG 36KT 3091 8179
$$
ABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 1:18 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 7, 1:18 AM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
118 AM EDT Thu Apr 7 2022
.AVIATION...
[Through 06Z Friday]
Squall line of strong storms with heavy rainfall/gusty winds to 25
to 30 knots headed towards the TAF sites over the next 2 to 6
hours and have placed high end TEMPO groups for IFR conds from the
07-11Z time frame for SSI/JAX/CRG/VQQ, from 08-12Z for GNV and
9-13Z for SGJ as this feature heads for the Atlantic Coast.
Following this feature winds will shift to the SW and become 15G25
knots in the 13-15Z time frame ahead of the main frontal passage
with continued MVFR CIGS/VSBYS and TSRA, until FROPA and the
return of VFR conds and gusty West winds at SSI by 18Z,
JAX/CRG/VQQ by 19Z, GNV by 20Z, SGJ by 21Z with cloud deck in the
4000 to 5000 ft range. Winds decrease to 8 knots or less around
sunset and leave just a few high clouds in the 00-06Z time frame.
&&
.PREV DISCUSSION [826 PM EDT]...
.NEAR TERM [Through Tonight]...
The first round of storms has pushed offshore, and we should see
a brief break in activity before storms pick up again in an hour
or two. The risk for severe storms will continue overnight into
Thursday ahead of an approaching cold front, the highest risk for
severe storms will be along and north of the I-10 corridor this
evening. The main severe hazards will be damaging winds and hail,
but an isolated tornado can't be ruled out with 30-40 kts of 0-6
km bulk shear and 100-200 m2/s2 of 0-3 km storm relative helicity.
As the cold front moves closer to the area late tonight, storms
will organize into a more linear pattern and progress from northwest
to southeast across the area.
Low temperatures tonight will range from the middle 60s in inland
SE GA to near 70 in North Central FL and along the FL coast.
.SHORT TERM [Thursday Through Friday Night]...
Thursday, a cold front will move southeast across the area as a
deep upper level trough shifts over the eastern US. Lines of
showers and storms ahead of the front are expected to push
southeast through the morning and afternoon. Some storms may be
severe with the main hazards being damaging winds and hail.
Precipitation chances will end from north to south as the front
progresses, ending for SE GA by early afternoon and NE FL by early
evening. Behind the front, skies will clear and drier, cooler air
will filter into the region. High temperatures will be able to
reach the middle 70s to lower 80s ahead of the front. Thursday
night lows will be much cooler than the previous night ranging
from the upper 40s in inland SE GA to the middle 50s in North
Central FL.
Friday will be cooler, breezy, and sunny. Winds will pick up from
the west as high pressure builds over the Gulf of Mexico and
strengthens the pressure gradient across the Southeast. With
drier air in place and breezy winds, elevated fire danger
conditions may be possible Friday afternoon. Winds will decrease
slightly overnight, but pick up again after sunrise on Saturday.
Highs will be in the upper 60s and lower 70s, and lows will range
from the lower 40s to the lower 50s.
.LONG TERM [Saturday Through Wednesday]...
High pressure will remain over the Gulf of Mexico on Saturday and
breezy winds will continue. Elevated fire danger conditions will
be possible again Saturday afternoon. High pressure will move
overhead on Sunday, then shift to the northeast into the Atlantic
early next week. Dry weather is expected through the long term
period with only slight chances of showers starting to nudge into
the western edge of our forecast area Wednesday night as the next
frontal system approaches. This system is expected to impact the
area late next week.
Cool temperatures will continue Saturday and Sunday, then
temperatures will gradually warm up through the end of the period
thanks to southeasterly flow. Saturday night will be the coldest
this period with lows in the upper 30s to middle 40s.
.MARINE...
A cold front will approach from the northwest tonight then move
across the waters on Thursday. Showers and storms will be possible
through Thursday, some storms may be severe with damaging winds
and hail. Elevated winds and seas are expected as the cold front
passes, a Small Craft Advisory is in effect from late tonight
through late Thursday afternoon for the offshore waters. Gusty
winds are expected to develop behind the front Thursday evening
through Saturday as high pressure builds over the Gulf. High
pressure will move overhead on Sunday, and winds will diminish.
High pressure will shift to the northeast early next week.
Rip Currents: Low risk at all area beaches through Thursday.
.FIRE WEATHER...
Showers and storms expected for the rest of today and overnight
into Thursday ahead of an approaching cold front. Some storms may
be strong to severe. Elevated nighttime dispersions expected
tonight. The cold front will push south across the area on
Thursday, and precipitation will end from north to south through
the afternoon. Dry and breezy conditions behind the front will
lead to near critical fire weather conditions north of I-10 Friday
and Saturday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 76 47 70 42 63 / 40 0 0 0 0
SSI 78 53 73 50 69 / 60 0 0 0 0
JAX 83 52 73 49 70 / 70 0 0 0 0
SGJ 83 54 73 52 71 / 80 10 0 0 0
GNV 80 50 72 46 70 / 80 0 0 0 0
OCF 81 51 72 49 71 / 90 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 5 AM early this morning to 6 PM EDT
this evening for Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Apr 7, 12:23 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1223 AM EDT Thu Apr 7 2022
GAZ149-162-163-250-070515-
Atkinson GA-Clinch GA-Echols GA-Northern Ware GA-
1223 AM EDT Thu Apr 7 2022
...Strong thunderstorms will impact portions of northwestern Echols,
southern Atkinson, northwestern Ware and northwestern Clinch Counties
through 115 AM EDT...
At 1222 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Pearson to near I-75 At
Exit 16. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homerville, Pearson, Argyle, Du Pont, Mayday, Cogdell, Millwood and
Axson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3086 8301 3087 8297
3118 8297 3118 8305 3124 8305 3140 8252
3078 8275 3072 8313
TIME...MOT...LOC 0422Z 254DEG 27KT 3118 8297 3081 8322
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ABSpecial weather statement, Apr 7, 12:35 AM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1235 AM EDT Thu Apr 7 2022
GAZ132-134>136-250-070500-
Bacon GA-Appling GA-Coffee GA-Wayne GA-Northern Ware GA-
1235 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of east central Coffee,
northwestern Ware, Bacon, northwestern Wayne and central Appling
Counties through 100 AM EDT...
At 1234 AM EDT, Doppler radar was tracking a strong thunderstorm over
Alma, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jesup, Alma, Surrency, Nicholls, Odum, Doctortown and New Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3182 8204 3182 8202 3179 8199 3179 8196
3176 8194 3175 8191 3173 8191 3171 8188
3167 8185 3165 8181 3166 8181 3164 8179
3163 8179 3152 8222 3153 8223 3151 8226
3141 8263 3156 8266 3186 8210
TIME...MOT...LOC 0434Z 242DEG 45KT 3153 8251
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ABSpecial weather statement, Apr 7, 12:48 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1248 AM EDT Thu Apr 7 2022
FLZ020-GAZ162-163-070545-
Hamilton FL-Clinch GA-Echols GA-
1248 AM EDT Thu Apr 7 2022
...Strong thunderstorms will impact portions of northwestern
Hamilton, southwestern Echols and central Clinch Counties through 145
AM EDT...
At 1248 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lake Park to 13 miles west of Madison. Movement
was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jasper, Jennings, Statenville, Blue Springs and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3063 8325 3063 8314 3071 8313 3080 8268
3048 8286 3044 8322 3046 8322 3047 8324
3052 8324 3053 8325 3054 8325 3055 8326
3060 8326
TIME...MOT...LOC 0448Z 256DEG 29KT 3068 8321 3042 8364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ABSpecial weather statement, Apr 7, 1:06 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
106 AM EDT Thu Apr 7 2022
GAZ136-070530-
Wayne GA-
106 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of northwestern Wayne
County through 130 AM EDT...
At 106 AM EDT, Doppler radar was tracking a strong thunderstorm over
Odum, or 9 miles west of Jesup, moving northeast at 25 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Jesup, Odum and Doctortown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3177 8195 3175 8193 3176 8192 3175 8191
3173 8191 3171 8188 3168 8185 3167 8185
3165 8181 3166 8181 3164 8179 3163 8179
3163 8177 3162 8177 3156 8208 3168 8213
3179 8195
TIME...MOT...LOC 0506Z 240DEG 21KT 3164 8205
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
ABSpecial weather statement, Apr 7, 1:22 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
122 AM EDT Thu Apr 7 2022
FLZ020-122-GAZ162-163-350-364-070615-
Hamilton FL-Northern Columbia FL-Clinch GA-Western Charlton GA-
Echols GA-Southern Ware GA-
122 AM EDT Thu Apr 7 2022
...Strong thunderstorms will impact portions of north central
Columbia, Hamilton, Echols, south central Ware, southeastern Clinch
and western Charlton Counties through 215 AM EDT...
At 122 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Needmore to near Blue Springs. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Jasper, Jennings, Fargo, Statenville, Needmore, Belmont, Blue Springs
and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3063 8321 3063 8314 3071 8314 3073 8312
3083 8235 3048 8262 3043 8308 3044 8308
3042 8313 3041 8321 3042 8322 3046 8322
3047 8323 3047 8324 3052 8324 3057 8326
TIME...MOT...LOC 0522Z 259DEG 32KT 3074 8275 3051 8326
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ABSpecial weather statement, Apr 7, 1:55 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
155 AM EDT Thu Apr 7 2022
GAZ151-152-250-070630-
Pierce GA-Brantley GA-Northern Ware GA-
155 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of southeastern Pierce,
southwestern Brantley and east central Ware Counties through 230 AM
EDT...
At 155 AM EDT, Doppler radar was tracking a strong thunderstorm over
Braganza, or 7 miles southeast of Waycross, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nahunta, Hickox, Braganza, Boggy Bay and Fort Mudge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3103 8234 3118 8240 3135 8209 3111 8193
TIME...MOT...LOC 0555Z 248DEG 32KT 3113 8228
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ABThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 12:48 AM EDT | Special Weather Statement | JAX | Hamilton | 57 min |
| Apr 7, 1:22 AM EDT | Special Weather Statement | JAX | Hamilton | 53 min |
| Apr 7, 1:37 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 38 min |
| Apr 7, 2:07 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 23 min |
| Apr 7, 2:23 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 37 min |
| Apr 7, 2:35 AM EDT | Tornado Warning | JAX | Nassau | 25 min |
| Apr 7, 2:45 AM EDT | Special Marine Warning | JAX | 60 min | |
| Apr 7, 2:49 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
| Apr 7, 3:23 AM EDT | Special Weather Statement | JAX | Duval | 37 min |
| Apr 7, 3:29 AM EDT | Special Weather Statement | JAX | Nassau | 16 min |
| Apr 7, 3:47 AM EDT | Special Marine Warning | JAX | 28 min | |
| Apr 7, 3:49 AM EDT | Areal Flood Warning | JAX | Baker, Duval, Nassau | 3 hr |
| Apr 7, 3:50 AM EDT | Special Marine Warning | JAX | 8 min | |
| Apr 7, 4:02 AM EDT | Special Weather Statement | JAX | Duval | 28 min |
| Apr 7, 4:07 AM EDT | Special Marine Warning | JAX | 68 min | |
| Apr 7, 4:26 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 34 min |
| Apr 7, 5:02 AM EDT | Special Weather Statement | JAX | Nassau | 28 min |
| Apr 7, 5:10 AM EDT | Special Marine Warning | JAX | 35 min | |
| Apr 7, 7:04 AM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 26 min |
| Apr 7, 7:08 AM EDT | Tornado Warning | JAX | Saint Johns | 22 min |
| Apr 7, 7:22 AM EDT | Special Marine Warning | JAX | 53 min | |
| Apr 7, 7:56 AM EDT | Special Weather Statement | JAX | Alachua | 34 min |
| Apr 7, 8:07 AM EDT | Special Marine Warning | JAX | 23 min | |
| Apr 7, 8:14 AM EDT | Special Marine Warning | JAX | 61 min | |
| Apr 7, 8:31 AM EDT | Special Weather Statement | JAX | Alachua | 29 min |
| Apr 7, 8:47 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 28 min |
| Apr 7, 9:03 AM EDT | Special Weather Statement | JAX | Duval | 27 min |
| Apr 7, 9:07 AM EDT | Special Marine Warning | JAX | 23 min | |
| Apr 7, 9:08 AM EDT | Special Marine Warning | JAX | 67 min | |
| Apr 7, 9:13 AM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Apr 7, 9:16 AM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Apr 7, 9:22 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam, Saint Johns | 53 min |
| Apr 7, 9:36 AM EDT | Special Marine Warning | JAX | 54 min | |
| Apr 7, 9:42 AM EDT | Tornado Warning | JAX | Flagler, Putnam | 33 min |
| Apr 7, 9:45 AM EDT | Special Marine Warning | JAX | 60 min | |
| Apr 7, 9:50 AM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Apr 7, 10:05 AM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Apr 7, 10:15 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 30 min |
| Apr 7, 10:20 AM EDT | Tornado Warning | JAX | Flagler | 25 min |
| Apr 7, 10:24 AM EDT | Special Marine Warning | JAX | 66 min | |
| Apr 7, 10:39 AM EDT | Special Marine Warning | JAX | 36 min | |
| Apr 7, 11:45 AM EDT | Special Marine Warning | JAX | 60 min | |
| Apr 7, 1:54 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Apr 7, 2:02 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 28 min |
| Apr 7, 2:03 PM EDT | Special Marine Warning | JAX | 57 min | |
| Apr 7, 2:18 PM EDT | Special Weather Statement | JAX | Putnam | 27 min |
| Apr 7, 2:24 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Apr 7, 2:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 7, 2:34 PM EDT | Special Weather Statement | JAX | Saint Johns | 26 min |
| Apr 7, 2:53 PM EDT | Special Weather Statement | JAX | Nassau | 37 min |
| Apr 7, 2:55 PM EDT | Special Marine Warning | JAX | 65 min | |
| Apr 7, 3:03 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| Apr 7, 3:10 PM EDT | Special Marine Warning | JAX | 65 min | |
| Apr 7, 3:31 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| Apr 7, 3:38 PM EDT | Special Marine Warning | JAX | 52 min | |
| Apr 7, 3:57 PM EDT | Special Weather Statement | JAX | Duval | 18 min |
| Apr 7, 3:59 PM EDT | Special Marine Warning | JAX | 46 min | |
| Apr 7, 4:18 PM EDT | Special Marine Warning | JAX | 42 min | |
| Apr 7, 4:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Apr 7, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 25 min |
| Apr 7, 4:40 PM EDT | Special Marine Warning | JAX | 65 min | |
| Apr 7, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 30 min |
| Apr 7, 5:46 PM EDT | Special Marine Warning | JAX | 44 min | |
| Apr 7, 5:48 PM EDT | Special Marine Warning | JAX | 27 min | |
| Apr 7, 6:35 PM EDT | Special Marine Warning | JAX | 40 min | |
| Apr 7, 7:14 PM EDT | Special Marine Warning | JAX | 61 min | |
| Apr 6, 8:03 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 9 min |
| Apr 6, 9:16 PM EDT | Special Weather Statement | JAX | Jeff Davis | 44 min |
| Apr 6, 9:34 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 11 min |
| Apr 6, 9:43 PM EDT | Special Weather Statement | JAX | Coffee | 32 min |
| Apr 6, 10:40 PM EDT | Special Weather Statement | JAX | Clinch | 35 min |
| Apr 6, 10:45 PM EDT | Special Weather Statement | JAX | Atkinson | 30 min |
| Apr 6, 11:55 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 35 min |
| Apr 7, 12:23 AM EDT | Special Weather Statement | JAX | Clinch | 52 min |
| Apr 7, 12:35 AM EDT | Special Weather Statement | JAX | Appling, Bacon | 25 min |
| Apr 7, 1:06 AM EDT | Special Weather Statement | JAX | Wayne | 24 min |
| Apr 7, 1:55 AM EDT | Special Weather Statement | JAX | Brantley | 35 min |
| Apr 7, 3:00 AM EDT | Special Weather Statement | JAX | Glynn | 30 min |
| Apr 7, 3:14 AM EDT | Severe Thunderstorm Warning | JAX | Glynn | 31 min |
| Apr 7, 6:53 AM EDT | Special Weather Statement | JAX | Jeff Davis | 37 min |
Nearby
Tornado Warnings in Georgia, 2022Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.